The Maap space on the half-plane of Cayley numbers of degree two.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 113-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Maass space, Cayley numbers of degree two, correspondence, modular forms, Fourier-Jacobi expansion
@article{MZ_1992__210_1_174391,
author = {Aloys Krieg and Minking Eie},
title = {The {Maap} space on the half-plane of {Cayley} numbers of degree two.},
journal = {Mathematische Zeitschrift},
pages = {113--128},
year = {1992},
volume = {210},
number = {1},
zbl = {0729.11022},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174391/}
}
Aloys Krieg; Minking Eie. The Maap space on the half-plane of Cayley numbers of degree two.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 113-128. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174391/